# SDR SIMA962223

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 091
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4003 - FOUND EMERGENCY LIGHT AT AIRSTAIRS INOP.  REPAIRED BROKEN WIRE UNDER AIRSTAIRS.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
